# SDR AT9900181

- Difficulty date: March 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467AT
- Make and model: Boeing 737-2T4
- Aircraft serial: 22055
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND FORWARD FUSELAGE AT BS 350 AFT LOWER CORNER CRACKED AT AIRSTAIR CUTOUT.  STOP DRILLED CRACK, FABRICATED REPAIR DOUBLER, TREATED, PRIMED, PAINTED, AND INSTALLED IAW B737 SRM 51-10-2, MM 51-20-11, AND AERO CORP EO 99-1094.
